# SDR FDEA202206061384

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 14,926 hours, 5,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000274
- Condition: Dented
- Location: Zone 600
- Part time: 14,926 hours, 5,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT # 8 WITH 11 DENTS IN UPPER WEDGE AREA RH WING SLAT # 8 WITH 14 DENTS WERE EVALUATED AND FOUND WITHIN LIMITS IAW SRM   MAXIMIM DIMENSION L= 1.600" W=0.600". DENT ON OSS 445.35 WAS REPAIRED IAW B767 SRM 57-  43-02-1A PAG. 1-6 FIG. 101 (SHEET 3) NOTE K REV. 82 DEC15/2021 AND B767 SRM 57-43-02-R1 PAG.   201-202 AND B767 SRM 51-70-10-2R PAG. 150 FIG. 201 REV. 82 DEC15/2021
